Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 14, NWS Cheyenne, WY

February 6, 2008

NWS Cheyenne, WY issued this high wind warning at Feb 6, 2008, 11:07 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 11:07 AM MST (18:07 UTC)
Expired
Feb 6, 2008, 3:00 PM MST
In force
4 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 061807
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MST WED FEB 6 2008

...HIGH WINDS WILL BLOW IN SOME AREAS TODAY AND BECOME EVEN MORE
WIDESPREAD LATE TONIGHT THROUGH THURSDAY NIGHT...

.STRONG WEST WINDS HAVE DEVELOPED AHEAD OF A COLD FRONT OVER PARTS
OF SOUTHEAST WYOMING THIS MORNING. THESE WILL CONTINUE THROUGH
MID AFTERNOON...ESPECIALLY FROM WHEATLAND TO WEST OF CHEYENNE AND
ALSO AROUND THE ARLINGTON AREA...BEFORE DECREASING BEFORE SUNSET.
STRONG WINDS WILL SPREAD OVER AN EVEN LARGER AREA OF SOUTHEAST
WYOMING LATE TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT. 

WYZ062-066-067-070215-
/O.NEW.KCYS.HW.W.0014.080206T1807Z-080206T2200Z/
/O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/
NORTH CARBON-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY
1107 AM MST WED FEB 6 2008

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A
HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
THURSDAY NIGHT. 

DANGEROUS WEST WINDS OF 35 TO 50 MPH GUSTING OVER 60 MPH WILL 
PERSIST THROUGH MID AFTERNOON. THE WINDS WILL DECREASE TO 20 TO
30 MPH WITH GUSTS TO 45 MPH AFTER 3 PM.

SHORTLY AFTER 10 AM MST THIS MORNING...WIND GUSTS OVER 60 MPH WERE
BEING CLOCKED AT BOTH ARLINGTON AND BORDEAUX. VISIBILITIES WERE 
ALSO BEING REDUCED IN BLOWING SNOW OVER REMOTE AREAS OF CARBON
COUNTY.

STRONG WEST WINDS ARE EXPECTED TO REDEVELOP LATE TONIGHT AND THEN
CONTINUE THROUGH THURSDAY NIGHT BEFORE GRADUALLY DIMINISHING EARLY
FRIDAY MORNING. SUSTAINED WINDS OF 30 TO 45 MPH ARE POSSIBLE AT
THE LOWER ELEVATIONS WITH WIND GUSTS IN EXCESS OF 6O MPH. WIND
SPEEDS OF 40 TO 55 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL BE
POSSIBLE IN THE MOUNTAINS. THESE WINDS WILL ALSO CREATE AREAS OF
BLOWING AND DRIFTING SNOW WHICH COULD ADVERSELY IMPACT TRAVEL.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS IN SOUTHEAST WYOMING
SHOULD EXPECT THE AREAS OF STRONG WINDS AND SUDDEN GUSTS TODAY AND
AGAIN LATE TONIGHT THROUGH THURSDAY NIGHT. THE WINDS WILL MAKE
TRAVEL HAZARDOUS ESPECIALLY FOR THOSE IN LIGHTWEIGHT OR HIGH
PROFILE VEHICLES. BE SURE TO CHECK THE LATEST WEATHER FORECASTS
AND ROAD CONDITIONS BEFORE LEAVING DURING THIS VERY WINDY PERIOD.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ059>061-063>065-068>070-070215-
/O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/
CONVERSE-NIOBRARA-SOUTHWEST CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS...
CENTENNIAL...GARRETT...LARAMIE...TORRINGTON...CHEYENNE...
PINE BLUFFS
1107 AM MST WED FEB 6 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT. 

STRONG WEST WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND
CONTINUE THROUGH THURSDAY NIGHT BEFORE GRADUALLY DIMINISHING EARLY
FRIDAY MORNING. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS IN
EXCESS OF 6O MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS OF
SOUTHEAST WYOMING. THESE WINDS WILL ALSO CREATE AREAS OF BLOWING
AND DRIFTING SNOW WHICH COULD ADVERSELY IMPACT TRAVEL.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTED IN SOUTHEAST WYOMING
SHOULD EXPECT THE STRONG WINDS AND SUDDEN GUSTS LATE TONIGHT
THROUGH THURSDAY NIGHT. THE WINDS WILL MAKE TRAVEL HAZARDOUS
DURING THAT TIME ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES. BE SURE TO CHECK THE LATEST WEATHER AND ROAD
CONDITIONS BEFORE LEAVING DURING THIS VERY WINDY PERIOD.

$$

JLH
1 follow-up statement
000 
WWUS75 KCYS 062255
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MST WED FEB 6 2008

WYZ062-066-067-072330-
/O.EXP.KCYS.HW.W.0014.080206T1807Z-080206T2200Z/
/O.CON.KCYS.HW.A.0009.080207T1200Z-080208T1200Z/
NORTH CARBON-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY
330 PM MST WED FEB 6 2008

...HIGH WIND WARNING HAS EXPIRED...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE 
THURSDAY NIGHT...

THE HIGH WIND WARNING EXPIRED AT 3 PM MST THIS AFTERNOON. WEST 
WINDS HAVE DECREASED TO 20 TO 35 MPH LATE THIS AFTERNOON.

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE 
THURSDAY NIGHT. DANGEROUS WEST WINDS OF 35 TO 50 MPH GUSTING OVER 60 
MPH ARE EXPECTED TO REDEVELOP LATE TONIGHT AND THEN CONTINUE THROUGH
THURSDAY NIGHT.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD EXPECT STRONG 
WINDS AND SUDDEN GUSTS TO RETURN LATE TONIGHT AND THURSDAY AND THEN
PERSIST THURSDAY NIGHT. THE WINDS WILL MAKE TRAVEL HAZARDOUS 
ESPECIALLY FOR THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BE 
SURE TO CHECK THE LATEST WEATHER FORECASTS AND ROAD CONDITIONS 
BEFORE DRIVING.

$$

JLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 6, 9:54 AM MST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 6, 9:54 AM MST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
954 AM MST WED FEB 6 2008

.UPDATE...GRIDS CLEANED UP TO ACCOUNT FOR TEMPS NOT BEING SO COLD
ALONG THE EAST SLOPES OF THE MOUNTAINS THIS MORNING. ALSO...ADDED
MORE WIND BETWEEN KCYS AND KLAR TODAY AS WELL AS AREAS OF BLOWING
SNOW IN CARBON COUNTY. SPECIAL WX STATEMENTS ISSUED MAINLY FOR THE
WIND BETWEEN KCYS/KLAR/KEAN AND REDUCED VSBYS AROUND KRWL.  JLH

&&

.PREV DISCUSSION... /ISSUED 310 AM MST WED FEB 6 2008/

SHORT TERM...AN UPPER JET MAX WILL BE OVER THE AREA TONIGHT THROUGH
THURSDAY NIGHT.  AN UPPER TROUGH WILL MOVE ACROSS THE WY PORTION OF
THE CWA TODAY.  THE ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
FORECAST AREA BY THIS EVENING.  MID AND SOME LOW LEVEL MOISTURE WILL
BE ASSOCIATED WITH THIS SYSTEM...WHICH WILL RESULT IN A CHANCE OF
SNOW WEST OF THE LARAMIE RANGE THIS MORNING...WITH SNOW LIKELY IN
THE MOUNTAINS.  THE CHANCE OF SNOW WILL SPREAD ACROSS THE NORTHERN
PORTION OF THE CWA THIS AFTERNOON...BUT DOWNSLOPE WINDS SHOULD LIMIT
PRECIP EAST OF THE LARAMIE RANGE.  THE UPPER TROUGH AXIS WILL MOVE
EAST OF THE CWA BY 06Z TONIGHT WITH STRONG NW FLOW DEVELOPING BEHIND
THE TROUGH.  GRADIENT AT THE SURFACE AND ALOFT TIGHTENS UP TONIGHT
AND CONTINUES TO BE STRONG INTO FRIDAY MORNING.  HAVE EXPANDED THE
HIGH WIND WATCH TO INCLUDE ALL OF SOUTHEAST WYOMING AS THIS LOOKS
LIKE A GOOD SET UP FOR THE ENTIRE AREA.  NEB PANHANDLE WILL NEED AT
LEAST A WIND ADVISORY THURSDAY AFTERNOON AND THURSDAY NIGHT.  SNOW
WILL ALSO CONTINUE IN THE SNOWY RANGE...WITH A CHANCE OF SNOW MAINLY
WEST OF THE LARAMIE RANGE LATE TONIGHT THROUGH THURSDAY NIGHT.
SNOWFALL AMOUNTS IN THE SOUTH CENTRAL MOUNTAINS WILL BE AROUND 6 TO
8 INCHES BY NOON THURSDAY...WHICH IS JUST BELOW ADVISORY CRITERIA.
SNOWFALL AMOUNTS WEST OF THE LARAMIE RANGE WILL BE FROM 1 TO 3
INCHES...WITH LESS THAN AN INCH EAST OF THE LARAMIE RANGE.  BLOWING
SNOW WILL ALSO OCCUR ACROSS MUCH OF THE AREA THROUGH THURSDAY
NIGHT.  HIGH TEMPERATURES WILL BE FROM 5 TO 8 DEGREES BELOW NORMAL
TODAY AND AROUND NORMAL THURSDAY.

LONG TERM...FRI THRU TUE...STILL QUITE WINDY ON FRI WITH UPPER JET
DRIFTING EAST RIGHT OVER THE REGION.  MTNS SHOULD STILL SEE SOME
SNOW SHOWERS THRU FRI NIGHT...ALTHO WITH THE WINDS...BLOWING SNOW
MAY END UP BEING A PROBLEM.  MEANWHILE ARCTIC FRONT SAGS SWD INTO
THE NRN/ERN PARTS OF THE AREA FRI NIGHT...STALLING OUT ALONG LINE
FROM ABOUT DOUGLAS TO KIMBALL BY SAT MRNG.  WITH FLAT UPPER RIDGE
APPRCHG ON SAT NIGHT...SHOULD SEE ARCTIC FRONT PULL OUT OF AREA.
SUN SHOULD BE A DECENT DAY ACROSS ALL OF THE AREA...WITH TEMPS INTO
THE 30S AND 40S...BUT STILL WINDY IN WY.  MODELS SHOWING A WEAK
DIGGING UPPER FEATURE ON MON MOVG SE ACROSS THE DAKOTAS...WITH
COOLER AIR FILTERING INTO THE NERN PART OF THE AREA...AND PERHAPS A
FEW AREAS OF LIGHT SNOW.  TUE SHAPING UP TO BE ABOUT THE BEST DAY OF
THE PERIOD WITH RISING HEIGHTS AS A FLAT UPPER RIDGE SHIFTS ACROSS
THE REGION.  TEMPS WILL CLIMB INTO THE 40S AND SOME 50S...AGAIN WITH
THE USUAL WINDY AREAS IN WY.

AVIATION...LOCAL AREAS OF MVFR CONDITIONS WILL OCCUR TODAY WEST OF
THE LARAMIE RANGE...DUE TO LOW CIGS.  WINDY CONDITIONS WITH STRONG
GUSTS WILL OCCUR IN AND NEAR THE MOUNTAINS.  AREAS OF MVFR
CONDITIONS WILL DEVELOP BY THIS EVENING WEST OF THE LARAMIE RANGE
AND SPREAD EAST ACROSS THE REST OF THE AREA TONIGHT.  STRONG AND
GUSTY SURFACE WINDS WILL OCCUR ACROSS THE ENTIRE AREA THURSDAY INTO
FRIDAY MORNING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 5 AM THURSDAY TO 5 AM FRIDAY FOR WYZ059-
     WYZ060-WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-
     WYZ068-WYZ069-WYZ070.
NE...NONE.

&&

SHORT TERM/AVIATION...WFOCYS
LONG TERM....WFOCYS
Hazardous weather outlook, Feb 6, 5:15 AM MST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
515 AM MST WED FEB 6 2008

WYZ059>070-071230-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
515 AM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE AREAS IN AND NEAR THE MOUNTAINS WITH WIND GUSTS OF 50
TO 60 MPH THROUGH ABOUT MIDDAY AS A COLD FRONT MOVES THROUGH THE
REGION.  SOME SNOW WILL FALL IN THE MOUNTAINS...WITH ABOUT 4 TO 7
INCHES OF NEW SNOW EXPECTED THROUGH TONIGHT.

THE WINDS WILL CAUSE AREAS OF BLOWING SNOW MAINLY ALONG INTERSTATE
80 FROM THE SUMMIT WEST TO RAWLINS.  MOTORISTS SHOULD BE PREPARED TO
RUN INTO AREAS OF POOR VISIBILITIES DUE TO THE SNOW AND BLOWING
SNOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AND THURSDAY NIGHT
ACROSS ALL OF SOUTHEAST WYOMING.  STRONG WINDS ARE EXPECTED TO
DEVELOP BY LATE TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT BEFORE
GRADUALLY DIMINISHING EARLY FRIDAY MORNING. SPEEDS OF 30 TO 40 MPH
WITH GUSTS TO 60 MPH WILL BE POSSIBLE IN THE LOWER ELEVATIONS...
WITH GUSTS UP TO 70 MPH IN THE MOUNTAINS.

THERE WILL ALSO BE PERIODS OF SNOW IN THE MOUNTAINS THURSDAY INTO
FRIDAY.  WITH THE EXPECTED STRONG WINDS...THERE WILL BE BLOWING AND
DRIFTING SNOW WHICH WILL LIKELY ADVERSELY IMPACT TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-071230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
515 AM MST WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WINDS ARE LIKELY ACROSS THE PANHANDLE ON THURSDAY INTO
FRIDAY...WITH THE STRONGEST WINDS ON THURSDAY AS GUSTS COULD REACH
45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Feb 6, 8:41 AM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
841 AM MST WED FEB 6 2008

WYZ062>064-066-067-062000-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
841 AM MST WED FEB 6 2008

...STRONG WINDS IN AND ALONG THE SOUTHEAST WYOMING MOUNTAINS...

WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WERE BLOWING OVER MUCH OF
SOUTHEAST WYOMING THIS MORNING. SOME GUSTS BETWEEN 55 AND 60 MPH
WERE OCCURRING ALONG THE EAST SLOPES OF THE LARAMIE RANGE FROM WEST
OF CHEYENNE TO WHEATLAND. THE WINDS WILL PERSIST INTO EARLY THIS
AFTERNOON BEFORE DECREASING TO 15 TO 30 MPH WITH GUSTS TO 40 MPH.

TRAVELERS ALONG INTERSTATE 25 AND INTERSTATE 80...ESPECIALLY THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD USE CAUTION
AND BE READY FOR SUDDEN GUSTS.

JLH
Local storm report, Feb 6, 8:57 AM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
857 AM MST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/06/2008  M61 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Feb 6, 8:59 AM MST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
859 AM MST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/06/2008  M64 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

JLH
Special weather statement, Feb 6, 9:25 AM MST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
925 AM MST WED FEB 6 2008

WYZ061>063-070030-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
925 AM MST WED FEB 6 2008

...LIGHT SNOW AND AREAS OF BLOWING SNOW WERE CAUSING LIMITED
VISIBILITIES IN MUCH OF CARBON COUNTY...

STRONG SOUTHWEST WINDS GUSTING OVER 40 MPH WERE COMBINING WITH
LIGHT SNOW SHOWERS TO CAUSE SHARPLY REDUCED VISIBILITIES OVER
MUCH OF CARBON COUNTY THIS MORNING. THIS WAS ESPECIALLY TRUE OVER
REMOTE AREAS NORTH AND WEST OF RAWLINS WHERE VISIBILITIES WERE
UNDER A MILE IN PLACES.

THE LIGHT SNOW AND AREAS OF BLOWING AND DRIFTING SNOW WILL PERSIST
INTO EARLY THIS EVENING. TRAVELERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION DUE TO ICY ROADS AND REDUCED VISIBILITIES.

JLH
Local storm report, Feb 6, 10:29 AM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 AM MST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/06/2008  M69 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 4:05 PM MSTHigh Wind WarningCYSWeston3 days
Feb 6, 4:41 PM MSTBlowing Snow AdvisoryCYS12 hr
Feb 6, 4:41 PM MSTWinter Storm WatchCYS4 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.